Free access
Issue
ESAIM: COCV
Volume 10, Number 4, October 2004
Page(s) 656 - 665
DOI http://dx.doi.org/10.1051/cocv:2004025
Published online 15 October 2004
  1. E. De Giorgi, Teoremi di semicontinuitá nel Calcolo delle Variazioni. Istituto Nazionale di Alta Matematica (1968-1969).
  2. A.D. Ioffe, On lower semicontinuity of integral functionals. I. SIAM J. Control Optim. 15 (1977) 521-538. [CrossRef]
  3. E.J. Marsden and M. West, Discrete Mechanics and variational integrators. Acta Numerica 10 (2001) 357-514. [CrossRef] [MathSciNet]
  4. S. Müller and M. Ortiz, On the Formula -convergence of discrete dynamics and variational integrators. J. Nonlinear Sci. 14 (2004) 279-296. [CrossRef] [MathSciNet]